Measure-valued solutions and well-posedness of multi-dimensional conservation laws in a bounded domain.
Portugaliae mathematica, Tome 58 (2001) no. 2, pp. 171-193
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
strong convergence of diffusive approximations, entropy inequality, boundary conditions
@article{PORMA_2001__58_2_49066,
author = {Kondo, C.I. and LeFloch, P.G.},
title = {Measure-valued solutions and well-posedness of multi-dimensional conservation laws in a bounded domain.},
journal = {Portugaliae mathematica},
pages = {171--193},
year = {2001},
volume = {58},
number = {2},
zbl = {0980.35097},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2001__58_2_49066/}
}
TY - JOUR AU - Kondo, C.I. AU - LeFloch, P.G. TI - Measure-valued solutions and well-posedness of multi-dimensional conservation laws in a bounded domain. JO - Portugaliae mathematica PY - 2001 SP - 171 EP - 193 VL - 58 IS - 2 UR - http://geodesic.mathdoc.fr/item/PORMA_2001__58_2_49066/ LA - en ID - PORMA_2001__58_2_49066 ER -
%0 Journal Article %A Kondo, C.I. %A LeFloch, P.G. %T Measure-valued solutions and well-posedness of multi-dimensional conservation laws in a bounded domain. %J Portugaliae mathematica %D 2001 %P 171-193 %V 58 %N 2 %U http://geodesic.mathdoc.fr/item/PORMA_2001__58_2_49066/ %G en %F PORMA_2001__58_2_49066
Kondo, C.I.; LeFloch, P.G. Measure-valued solutions and well-posedness of multi-dimensional conservation laws in a bounded domain.. Portugaliae mathematica, Tome 58 (2001) no. 2, pp. 171-193. http://geodesic.mathdoc.fr/item/PORMA_2001__58_2_49066/